Journal of Applied Mathematics

Some Sufficient Conditions for Starlikeness and Convexity of Order α

Yi-Ling Cang and Jin-Lin Liu

Full-text: Open access

Abstract

We derive certain sufficient conditions for starlikeness and convexity of order α of analytic functions in the unit disk. Applications are indicated for the subordination results to electromagnetic cloaking.

Article information

Source
J. Appl. Math., Volume 2013 (2013), Article ID 869469, 4 pages.

Dates
First available in Project Euclid: 14 March 2014

Permanent link to this document
https://projecteuclid.org/euclid.jam/1394807883

Digital Object Identifier
doi:10.1155/2013/869469

Mathematical Reviews number (MathSciNet)
MR3033588

Zentralblatt MATH identifier
1266.30003

Citation

Cang, Yi-Ling; Liu, Jin-Lin. Some Sufficient Conditions for Starlikeness and Convexity of Order $\alpha $. J. Appl. Math. 2013 (2013), Article ID 869469, 4 pages. doi:10.1155/2013/869469. https://projecteuclid.org/euclid.jam/1394807883


Export citation